Alert archive / Oregon / Gale Warnings in 2011

Gale Warning 12, NWS Medford, OR

March 25, 2011

NWS Medford, OR issued this gale warning at Mar 25, 2011, 3:54 AM PDT. It took effect at Mar 25, 2011, 5:00 PM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 25, 2011, 3:54 AM PDT (10:54 UTC)
In effect from
Mar 25, 2011, 5:00 PM PDT
Expired
Mar 26, 2011, 2:00 AM PDT
In force
9 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

542 
WHUS76 KMFR 251054
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
354 AM PDT FRI MAR 25 2011

PZZ356-370-376-252300-
/O.CON.KMFR.SW.Y.0038.000000T0000Z-110326T0000Z/
/O.UPG.KMFR.GL.A.0013.110326T0000Z-110326T0900Z/
/O.NEW.KMFR.SE.W.0019.110326T0000Z-110326T0900Z/
/O.NEW.KMFR.GL.W.0012.110326T0000Z-110326T0900Z/
/O.UPG.KMFR.SE.A.0016.110326T0000Z-110326T0900Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
354 AM PDT FRI MAR 25 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 PM PDT THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT
SATURDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO
2 AM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
2 AM PDT SATURDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE
WARNING IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT
SATURDAY. THE HAZARDOUS SEAS WATCH AND THE GALE WATCH HAVE BEEN
UPGRADED. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 5 PM PDT THIS AFTERNOON.

* SEAS: WEST SWELL WILL SLOWLY SUBSIDE WITH COMBINED SEAS OF 12 TO
  14 FEET TODAY. THEN...ANOTHER STRONG FRONT WILL MOVE OVER THE
  AREA THIS EVENING WITH GALES CREATING HAZARDOUS SEAS AT 11 TO 14
  FEET. INCREASING WESTERLY SWELL BUILDS SEAS ON SATURDAY WITH A
  PEAK OF 14 TO 16 FEET SATURDAY NIGHT.

* WINDS: SOUTHWEST AT 15 TO 20 KT THIS MORNING...THEN 20 TO 30 KT
  THIS AFTERNOON AND SOUTH GALES OF 35 TO 40 KT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ350-252300-
/O.CON.KMFR.SW.Y.0038.000000T0000Z-110326T0000Z/
/O.UPG.KMFR.GL.A.0013.110326T0000Z-110326T0900Z/
/O.NEW.KMFR.SE.W.0019.110326T0000Z-110326T0900Z/
/O.NEW.KMFR.GL.W.0012.110326T0000Z-110326T0900Z/
/O.UPG.KMFR.SE.A.0016.110326T0000Z-110326T0900Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
354 AM PDT FRI MAR 25 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 PM PDT THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT
SATURDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO
2 AM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
2 AM PDT SATURDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE
WARNING IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT
SATURDAY. THE HAZARDOUS SEAS WATCH AND THE GALE WATCH HAVE BEEN
UPGRADED. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 5 PM PDT THIS AFTERNOON.

* SEAS: WEST SWELL WILL SLOWLY SUBSIDE WITH COMBINED SEAS OF 11 TO
  13 FEET TODAY. THEN...ANOTHER STRONG FRONT WILL MOVE OVER THE
  AREA THIS EVENING WITH GALES CREATING HAZARDOUS SEAS AT 10 TO 13
  FEET. INCREASING WESTERLY SWELL BUILDS SEAS ON SATURDAY WITH A
  PEAK OF 13 TO 15 FEET SATURDAY NIGHT.

* WINDS: SOUTHWEST AT 10 TO 20 KT THIS MORNING...THEN 20 TO 25 KT
  THIS AFTERNOON AND SOUTH GALES OF 30 TO 40 KT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
DW

HTTP://WWW.WEATHER.GOV/MEDFORD
3 follow-up statements
092 
WHUS76 KMFR 251553
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
853 AM PDT FRI MAR 25 2011

PZZ356-370-376-252300-
/O.CON.KMFR.SW.Y.0038.000000T0000Z-110326T0000Z/
/O.CON.KMFR.GL.W.0012.110326T0000Z-110326T0900Z/
/O.CON.KMFR.SE.W.0019.110326T0000Z-110326T0900Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
853 AM PDT FRI MAR 25 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 PM PDT THIS AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
2 AM PDT SATURDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 2 AM PDT SATURDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 2 AM PDT SATURDAY. A GALE WARNING REMAINS IN EFFECT
FROM 5 PM THIS AFTERNOON TO 2 AM PDT SATURDAY. A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON. 

* SEAS: WEST SWELL WILL SLOWLY SUBSIDE WITH COMBINED SEAS OF 12 
  TO 14 FEET TODAY. THEN...ANOTHER STRONG FRONT WILL MOVE OVER 
  THE AREA THIS EVENING WITH GALES CREATING HAZARDOUS SEAS AT 11 
  TO 14 FEET. INCREASING WESTERLY SWELL BUILDS SEAS ON SATURDAY 
  WITH A PEAK OF 14 TO 16 FEET SATURDAY NIGHT. 

* WINDS: SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 KT THIS
  AFTERNOON...THEN TO GALES OF 35 TO 40 KT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ350-252300-
/O.CON.KMFR.SW.Y.0038.000000T0000Z-110326T0000Z/
/O.CON.KMFR.GL.W.0012.110326T0000Z-110326T0900Z/
/O.CON.KMFR.SE.W.0019.110326T0000Z-110326T0900Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
853 AM PDT FRI MAR 25 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 PM PDT THIS AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
2 AM PDT SATURDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 2 AM PDT SATURDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 2 AM PDT SATURDAY. A GALE WARNING REMAINS IN EFFECT
FROM 5 PM THIS AFTERNOON TO 2 AM PDT SATURDAY. A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON. 

* SEAS: WEST SWELL WILL SLOWLY SUBSIDE WITH COMBINED SEAS OF 11 
  TO 13 FEET TODAY. THEN...ANOTHER STRONG FRONT WILL MOVE OVER 
  THE AREA THIS EVENING WITH GALES CREATING HAZARDOUS SEAS AT 10 
  TO 13 FEET. INCREASING WESTERLY SWELL BUILDS SEAS ON SATURDAY 
  WITH A PEAK OF 13 TO 15 FEET SATURDAY NIGHT. 

* WINDS: SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KT THIS
  AFTERNOON...THEN TO GALES OF 30 TO 40 KT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
201 
WHUS76 KMFR 252145
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
245 PM PDT FRI MAR 25 2011

PZZ350-356-370-376-260600-
/O.CON.KMFR.SW.Y.0038.000000T0000Z-110326T0000Z/
/O.EXT.KMFR.SE.W.0019.110326T0000Z-110328T0600Z/
/O.CON.KMFR.GL.W.0012.110326T0000Z-110326T0900Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
245 PM PDT FRI MAR 25 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 PM PDT THIS AFTERNOON...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 11 PM PDT SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM 5 PM PDT THIS AFTERNOON UNTIL
2 AM PDT SATURDAY...

THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 11 PM PDT
SUNDAY. A GALE WARNING REMAINS IN EFFECT FROM 5 PM PDT THIS
AFTERNOON UNTIL 2 AM PDT SATURDAY. A SMALL CRAFT ADVISORY FOR
HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON.

* SEAS: CONTINUED WEST SWELLS AND WIND WAVES FROM PERIODS OF
  STRONG WINDS WILL KEEP COMBINED SEAS OF 12 TO 16 FEET WITH
  DOMINANT PERIOD OF AROUND 11 SECONDS GOING THROUGH THIS WEEKEND.

* WINDS: SOUTHWEST WINDS OF TO 20 TO 30 KT THIS AFTERNOON WILL
  INCREASE TO GALES OF 35 TO 40 KT THIS EVENING AND CONTINUE UNTIL
  EARLY SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
592 
WHUS76 KMFR 260005
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
505 PM PDT FRI MAR 25 2011

PZZ350-356-370-376-260900-
/O.EXP.KMFR.SW.Y.0038.000000T0000Z-110326T0000Z/
/O.CON.KMFR.GL.W.0012.000000T0000Z-110326T0900Z/
/O.CON.KMFR.SE.W.0019.000000T0000Z-110328T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
505 PM PDT FRI MAR 25 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT
SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY.

* SEAS: CONTINUED WEST SWELLS AND WIND WAVES FROM PERIODS OF 
  STRONG WINDS WILL KEEP COMBINED SEAS OF 12 TO 16 FEET WITH 
  DOMINANT PERIOD OF AROUND 11 SECONDS GOING THROUGH THIS 
  WEEKEND. 

* WINDS: SOUTHWEST WINDS OF TO 20 TO 30 KT WILL INCREASE TO GALES
  OF 35 TO 40 KT THIS EVENING AND CONTINUE UNTIL EARLY SATURDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Mar 25, 2:50 AM PDT, 1 hour 4 minutes earlier.

Area forecast discussion, Mar 25, 2:50 AM PDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
250 AM PDT FRI MAR 25 2011

.SHORT TERM...CLOSED 500MB LOW NEAR THE CENTRAL OREGON COAST WILL
WEAKEN AND MOVE INLAND TODAY. A COOL MOIST CYCLONIC CIRCULATION WILL
CONTINUE TO PRODUCE SHOWERS ACROSS THE REGION THIS MORNING...THEN
DECREASE TEMPORARILY THIS AFTERNOON. THE LATEST RADAR LOOP SHOWS
MOSTLY SCATTERED RAIN AND SNOW SHOWERS OVER NORTHWEST CALIFORNIA AND
SOUTHWEST OREGON. ISOLATED HEAVIER SHOWERS OVER THE ILLINOIS VALLEY
WILL BRIEFLY LOWER THE SNOW LEVEL AROUND LOCATIONS LIKE HAYES HILL.
LOCAL ACCUMULATIONS LESS THAN AN INCH ARE POSSIBLE BUT THE MAJORITY
OF THE AREA IS NOT EXPECTED TO ACCUMULATE MUCH DUE TO ABOVE FREEZING
SURFACE TEMPS.

THE NEXT AREA OF LOW PRESSURE MOVING SOUTHEAST FROM
THE GULF OF ALASKA WILL APPROACH THE PACIFIC NW COAST LATE TONIGHT
THEN MOVE INLAND SATURDAY MORNING. ONCE AGAIN UPSLOPE FLOW WILL
INCREASE OVER PORTIONS OF SISKIYOU COUNTY IN NORTHERN CALIFORNIA
THIS EVENING AND PERSIST INTO EARLY SATURDAY MORNING PRODUCING
ANOTHER ROUND OF SNOW. THIS STORM DOES NOT APPEAR TO BE AS STRONG AS
THURSDAYS STORM...BUT STILL WARRANTS A LOWER END WINTER STORM
WARNING.

ANOTHER IN A SERIES OF SHORT WAVES WILL APPROACH THE COAST SUNDAY
MORNING AND MOVE INLAND IN THE AFTERNOON. THE MODELS AGREE THAT THIS
NEXT SYSTEM WILL SPREAD THE MAJORITY OF PRECIPITATION INLAND FURTHER
NORTH INTO OREGON ON SUNDAY. INCREASING WESTERLY FLOW INTO OREGON ON
SUNDAY SHOULD HELP TO ENHANCE SNOWFALL OVER THE CASCADES AND
SISKIYOUS.

.LONG TERM...SHORT WAVE RIDGING OVER THE REGION MONDAY SHOULD
PROVIDE A BRIEF BREAK IN PRECIPITATION. A WEAK SYSTEM WILL MOVE
QUICKLY ACROSS THE AREA TUESDAY. BOTH THE GFS AND ECMWF BUILD
HEIGHTS ACROSS MOST OF THE AREA WEDNESDAY AND THURSDAY AS HIGH
PRESSURE OFF THE COAST OF CALIFORNIA BUILDS IN.

&&

.AVIATION...GENERALLY VFR CIGS TODAY. LOCAL MVFR CIGS AROUND
SHOWERS.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...
CA...WINTER STORM WARNING FROM 6 PM THIS EVENING TO NOON PDT
SATURDAY ABOVE 4000 FEET FOR CAZ080-082.
WINTER STORM WARNING FROM 6 PM THIS EVENING TO NOON PDT
SATURDAY ABOVE 4500 FEET FOR CAZ083.

PZ...GALE WARNING TONIGHT FOR PZZ350-356-370-376.
     HAZARDOUS SEAS WARNING TONIGHT FOR PZZ350-356-370-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 PM PDT THIS
     AFTERNOON FOR PZZ356-370-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 PM PDT THIS
     AFTERNOON FOR PZZ350.

RH/DW
Hazardous weather outlook, Mar 24, 2:10 PM PDT, 13 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
210 PM PDT THU MAR 24 2011

CAZ082-083-251200-
SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
210 PM PDT THU MAR 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING REMAINS IN EFFECT THROUGH TONIGHT.
SEE THE WINTER WEATHER MESSAGE FOR MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY.
WINTER STORM WATCH FROM FRIDAY EVENING THROUGH SATURDAY MORNING
ABOVE 4000 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ081-250600-
CENTRAL SISKIYOU COUNTY-
210 PM PDT THU MAR 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING IS IN EFFECT UNTIL 10 PM PDT FOR AREAS
SOUTH OF WEED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN ACTIVE AND UNSETTLED WEATHER PATTERN WILL CONTINUE THROUGH THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ031-250000-
CENTRAL AND EASTERN LAKE COUNTY-
210 PM PDT THU MAR 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ080-251200-
WESTERN SISKIYOU COUNTY-
210 PM PDT THU MAR 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING REMAINS IN EFFECT TODAY THROUGH TONIGHT
ABOVE 3000 FEET. SEE THE WINTER WEATHER MESSAGE FOR MORE SPECIFIC
DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE WINTER STORM WARNING ABOVE 3000 FEET WILL BE IN EFFECT UNTIL
5 AM PDT FRIDAY. WINTER STORM WATCH FROM FRIDAY EVENING THROUGH
SATURDAY MORNING ABOVE 4000 FEET SEE WINTER WEATHER MESSAGE FOR
DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ026-250000-
JACKSON COUNTY-
210 PM PDT THU MAR 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GLASER

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 3:54 AM PDTHazardous Seas WarningMFR57 hr
Mar 25, 6:45 AM PDTWinter Weather AdvisoryMFRCoos, Curry, Douglas, Jackson, Josephine, Klamath and 1 more28 hr
Mar 25, 2:53 PM PDTWinter Weather AdvisoryMFRCoos, Curry, Douglas, Jackson, Josephine, Klamath20 hr
Mar 25, 3:08 AM PDTWinter Storm WarningMFRSiskiyou32 hr

Nearby

Gale Warnings in Oregon, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.